Modules with injective cohomology, and local duality for a finite group

Research output: Contribution to journalArticle

13 Citations (Scopus)
Original languageEnglish
Pages (from-to)201-215
Number of pages14
JournalNew York Journal of Mathematics, The
Volume7
Publication statusPublished - Feb 2001

Cite this

Modules with injective cohomology, and local duality for a finite group. / Benson, David John.

In: New York Journal of Mathematics, The, Vol. 7, 02.2001, p. 201-215.

Research output: Contribution to journalArticle

@article{e0d362ffd0624742a24f5d7e87a85f5c,
title = "Modules with injective cohomology, and local duality for a finite group",
author = "Benson, {David John}",
year = "2001",
month = "2",
language = "English",
volume = "7",
pages = "201--215",
journal = "New York Journal of Mathematics, The",
issn = "1076-9803",
publisher = "Electronic Journals Project",

}

TY - JOUR

T1 - Modules with injective cohomology, and local duality for a finite group

AU - Benson, David John

PY - 2001/2

Y1 - 2001/2

M3 - Article

VL - 7

SP - 201

EP - 215

JO - New York Journal of Mathematics, The

JF - New York Journal of Mathematics, The

SN - 1076-9803

ER -